# SDR ASOA201708151845

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 33,199 hours, 23,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 785-853
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK FROM BS 785.15 - 853 IS CORRODED AND OUT OF LIMITS.    REMOVED AND REPLACED THE  SEAT TRACK IAW AMM 53-00-49-000-801-A17,  ECTC REO 670-53-00-343, REO 670-53-00-343, AMM 53-00-49-400-801-A17.
